Cofsils Cough Syrup: View usage, side effects, price and subtitute | EGMEDI

Cofsils Cough Syrup

Required prescription
Manufacturer

Cipla Health Ltd

Salt Composition

Diphenhydramine (14.08mg/5ml) + Ammonium Chloride (138mg/5ml) + Sodium Citrate (57.03mg/5ml)

Storage

Store below 30°C

187 people viewed this recently

Price 14% OFF

₹85.14 MRP ₹99

(Inclusive of all taxes)

Pack Size

100 ml in 1 bottle

View alternate brand

Cash on delivery available.
Share on:

Product Description

Cofsils Cough Syrup is used in the treatment of cough. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It also thins mucus in the nose, windpipe, and lungs, making it easier to cough out.

Cofsils Cough Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects of this medicine include stomach pain, coordination impaired, thickened respiratory tract secretions, and allergic reactions. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.


Uses of Cofsils Syrup

  • Treatment of Cough

Benefits of Cofsils Syrup

In Treatment of Cough

Cough is a sudden, forceful expulsion of air that helps clear any mucus or irritant in the throat or airways. If it happens more frequently, due to an underlying disease or an allergy, it can be bothersome. Cofsils Cough Syrup helps to loosen thick mucus and reduces its stickiness, making it easier to cough out. This makes it easier for air to move in and out. It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation and help you carry out your daily activities more easily. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.


Side effects of Cofsils Syrup

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Cofsils

  • Stomach pain/epigastric pain
  • Dizziness
  • Sleepiness
  • Impaired coordination
  • Thickened respiratory tract secretions
  • Allergic reaction

How to use Cofsils Syrup

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cofsils Cough Syrup may be taken with or without food, but it is better to take it at a fixed time.


How Cofsils Syrup works

Cofsils Cough Syrup is a combination of three medicines.

Additional Information

  • Weight : 0.2 kg
  • Dimension : 10 cm x 10 cm x 10 cm

Rate this product

Required fields are marked *
Your email address will not be published.

No Ratings and reviews.

View substitute items See all
For informational purposes only. Consult a doctor before taking any medicines.
JNTL Consumer Health (India) Pvt. Ltd. 210% costlier

Alternate Products

13% OFF Benadryl Syrup 450ml
Benadryl Syrup 450ml
450 ml in 1 bottle
₹263.61
MRP ₹303

You may also like

15% OFF Solvin Cold Tablet
Solvin Cold Tablet
10 tablets in 1 strip
₹63.41
MRP ₹74.6
10% OFF Colimex Oral Drops 15ml
Colimex Oral Drops 15ml
15 ml in 1 bottle
₹88.02
MRP ₹97.8
20% OFF Cheston Cold New Tablets
Cheston Cold New Tablets
10 tablets in 1 strip
₹56.14
MRP ₹70.18

Manufacturer details:
Name: Cipla Health Ltd
Address: Art Guild House, B-Wing, 4th Floor, Phoenix Market City, Kurla West, Mumbai-400070
Disclaimer:

We're always working to keep our product images current, but occasionally the manufacturer might update the design. No worries though!
You'll always receive the latest version available, including the freshest expiry date according to the manufacturer's stock.
Rest assured, we are happy to help!

Company Info

VINAY PHARMACEUTICALS | GSTIN: 07AMZPK2533P1Z8

WB-1 ground floor, Shakarpur,
New Delhi-110092, India

support@egmedi.com

011-35642763

Newsletter

Subscribe to get latest offers !!!

Follow Us

2016-2025 © All Rights Reserved by EGMEDI In compliance with Drugs and Cosmetics Act 1940 and Drugs and Cosmetics Rules 1945 , we do not process requests for Schedule X and other habit forming drugs.

egmedi payments supports
  • All Categories